# SDR UPS08553061

- Difficulty date: July 30, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N423UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25325
- Aircraft time: 20,933 hours, 13,627 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Support
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C2, VERTICAL STAB LWR LEADING EDGE FAIRING SUPPORT RIB IS CHAFED, BS 1681.  REMOVED & REPLACED RIB.
